Journal article icon

Journal article

Undecidability and the developability of permutoids and rigid pseudogroups

Abstract:

A permutoid is a set of partial permutations that contains the identity and is such that partial compositions, when defined, have at most one extension in the set. In 2004 Peter Cameron conjectured that there can exist no algorithm that determines whether or not a permutoid based on a finite set can be completed to a finite permutation group. In this note we prove Cameron’s conjecture by relating it to our recent work on the profinite triviality problem for finitely presented groups. We also ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1017/fms.2017.6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Engineering and Physical Sciences Research Council More from this funder
More from this funder
Funding agency for:
Bridson, MR
Publisher:
Cambridge University Press Publisher's website
Journal:
Forum of Mathematics, Sigma Journal website
Volume:
5
Pages:
e10
Publication date:
2017-03-20
Acceptance date:
2017-01-10
DOI:
EISSN:
2050-5094
Source identifiers:
465589
Language:
English
Keywords:
Pubs id:
pubs:465589
UUID:
uuid:14c915b6-b970-49e5-8e11-f1681045c378
Local pid:
pubs:465589
Deposit date:
2016-10-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP